MathSciNet Relay Station
MathSciNet bibliographic data
MR2878697 93D20 (34A38 34D20 93C30)
Aleksandrov, A. Yu.; Kosov, A. A.; Platonov, A. V. On the asymptotic stability of switched homogeneous systems. Systems Control Lett. 61 (2012), no. 1, 127–133.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement